# SDR DHL2004362004

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKES IN "MED" BRAKES WOULD NOT RELEASE WITHIN + - 10SEC., RENGAGED TWICE AFTER THEY RELACED.  PERFORMED AUTO BRAKE CONTROL UNIT FUNCTIONAL TEST IAW M/M 32-42-54.   OPS CK GOOD.
